IoT World Conference and Expo 2020 | The Leading IoT Event is part of the Informa Tech Division of Informa PLC

This site is operated by a business or businesses owned by Informa PLC and all copyright resides with them. Informa PLC's registered office is 5 Howick Place, London SW1P 1WG. Registered in England and Wales. Number 3099067.

Informa
Showing of Streams
Showing of Streams
6:00pm - 9:00pm
Info

Pool Party at the Hyatt: Hosted by T-Mobile

Location: Hyatt Pool

Open for Speakers/VIPs/Press/Everything Pass holders/3 Day Pass holders/2 Day Pass holders

More
8:15am - 8:40am 25 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Pre-Keynote IoT Analyst Market Updates
  • Steve Bell - Senior Analyst, Heavy Reading/Informatech, Informa
  • Alexandra Rehak - Practice Leader, IoT, Ovum

Location: Mission City Ballroom

8:40am - 8:45am 5 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Welcome to IoT World 2019
  • Zach Butler - Portfolio Director, IoT World Series, Informa

Location: Mission City Ballroom



8:45am - 8:50am 5 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Chairpersons Opening Remarks
  • Laura Borgstede - Founder, IoT Futurists™: The IoT Thought Leadership Board

Location: Mission City Ballroom

8:50am - 9:30am 40 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Get an Edge on Your Digital Future
  • Bask Iyer - CIO, VMware & General Manager for Edge Computing & IoT, Dell Technologies
  • Michael Sherwood - Director of Innovation and Technology, CIty of Las Vegas

Location: Mission City Ballroom

As the “Internet of Thing” grows, the amount of data being generated by “things” is so massive that sending it all to the cloud for processing is impractical. In this opening keynote, Bask Iyer will discuss how this trend is driving more and more compute closer to data sources and why a combination of edge, core and cloud computing is being used to capture greater value from IoT data – especially in real-time use cases. Among the topics addressed:

  • How are edge environments shaping cloud choices?
  • How should we architect data processing in the emerging 5G world?
  • How can we meet the needs both, the OT and IT teams?
  • How can we ensure robust and meaningful security and management across the device and compute edge?
  • What are the key technical and business drivers guiding workload placement decisions?


9:30am - 9:50am 20 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
IoT a Key Enabler for Recurring Revenue Based on Digital Offers
  • Speaker Bernd Gross - Chief Technology Officer, Software AG
  • Speaker Aaron Brown - Senior Engineering manager, Advanced Innovation, Stanley Black & Decker

Location: Mission City Ballroom

IoT plays an important role in creating value internally within the 4 walls of the by optimizing their bottom line and enables organizations to grow top line by adding new recurring revenue streams from value-added services as well as offering their product as a service. 

As manufacturers seek to embed IoT in their products many are grappling with key challenges in working with a wide variety of ecosystem partners, internalizing or outsourcing development capabilities for a variety of different technology domains and leveraging consumption-based pricing models for hardware products. 

Join us and hear from IoT pioneers, including hardware manufacturer Stanley Black & Decker, to learn how they have used IoT Platforms to overcome these challenges.

To access the Executive Keynotes Day, you will need to purchase either an "Everything Pass" or "3 Day Conference Pass". Book your tickets HERE


9:50am - 10:10am 20 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Expanding What’s Humanly Possible: The Real Purpose of IoT and AI
  • Speaker Barbara Humpton - CEO, Siemens USA

Location: Mission City Ballroom

  • From the plant floor to cities, IoT and AI elevate the role of the human 
  • Seizing the opportunity to address the world’s biggest challenges
  • Connectivity enables us to change the physical world in ways that are still hard to imagine


10:10am - 10:40am 30 mins
Executive Keynotes (Location: Mission City Ballroom)
Networking Break
10:40am - 11:00am 20 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Why Big Businesses Need to Build the IoT Capabilities to Explore a Future at the Edge
  • Alan Boehme - Chief Technology and IT Innovation Officer, Procter & Gamble

Location: Mission City Ballroom

  • Exploring the dramatics structural changes for corporations in the advent of AI on the edge
  • Don’t get too comfy in the cloud – how can you capitalise on the next tech wave quicker?
  • Focussing on customer interactions and exploring the impacts to the customer from innovation
11:00am - 11:20am 20 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Changing the Game for Massive IoT
  • Balaji Sridharan - VP, IoT & M2M, T-Mobile

Location: Mission City Ballroom

11:20am - 12:00pm 40 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Keynote Panel Discussion: Overcoming Challenges and Creating an Intelligent, Resilient City
  • Moderator Greg Kahn - President & CEO, Internet of Things Consortium (IoTC)
  • Panelist Kim LaGrue - Chief Information Officer, City of New Orleans
  • Panelist Heng Jie Tan - Regional Director, Americas, Singapore Economic Development Board
  • Panelist Ajay Joshi - Deputy Chief Information Officer, City of Phoenix
  • Panelist Shireen Santosham - Chief Innovation Officer, City of San Jose
  • Panelist Michael Sherwood - Director of Innovation and Technology, CIty of Las Vegas

Location: Mission City Ballroom

12:00pm - 12:05pm 5 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Announcing IoT World 2020, The City of San Jose
  • Carolyn Dawson - Managing Director, TMT, Informa Tech

Location: Mission City Ballroom

12:05pm - 12:15pm 10 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
City of San Jose Keynote Address
  • Sam Liccardo - Mayor, City of San Jose

Location: Mission City Ballroom

12:15pm - 1:30pm 75 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Executive Lunch Break

Lunch Locations:

  1. Mission City Ballroom M1-M3
  2. Hyatt Pool Area
1:30pm - 1:50pm 20 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Connected Health requires Connected Data
  • Speaker Claus Jensen - CTO & Head of Architecture, CVS Health

Location: Mission City Ballroom

We live in world where we have more data than we can process, more opportunity than we can take advantage of and more technology than we know how to use. How do you make sense of the data and information landscape? How do you turn raw data into refined insight? And how do you connect that dots across an increasing numbers of touch points that are by nature disconnected, yet the expectation from the modern consumer is perfect situational awareness and instantaneous recognition? Add to that the deluge of data point coming from connected devices and wearables and we have a perfect storm. Join this session to discuss how connected health requires connected data, and how to practically address the challenge of how to connect all the data in the first place. 


1:50pm - 2:10pm 20 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
5G for an IoT World
  • Shamik Basu - Head of IoT Platforms, Verizon

Location: Mission City Ballroom

Learn how Verizon's 5G capabilities will unlock new dimensions for IoT to help you experience the future of business. See how Verizon brings together everything you need to build, connect, deploy, manage and monetize your IoT solution - and how quickly you can get started today. 

2:10pm - 2:30pm 20 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Creating Continuous 24/7 Connections with Consumers Leveraging IoT
  • Hugh Jedwill - Managing Director North America, Global Digital Innovation Lab, Kimberly-Clark

Location: Mission City Ballroom

One of the newest trends is creating continuous digital experiences for your consumers. Disney’s MagicBand, the Starbucks app, McGraw-Hill’s Personalized Learning and Nike+ have all created this 24/7 connection to their consumers resulting in a win-win. The consumer gets what s/he wants – sometimes before they even know they want it – and the brand gets insights, loyalty and ultimately revenue. Join this session to learn more about these opportunities and hear how IOT and its infrastructure is a critical element of creating this 24/7 consumer connection.

2:30pm - 3:00pm 30 mins
Executive Keynotes (Location: Mission City Ballroom)
Afternoon Networking Break
3:00pm - 4:00pm 60 mins
Info
Executive Keynotes (Location: Mission City Ballroom)
Keynote Panel Discussion: Sparking New Economies in Space: Pushing IoT to the Edge...and Beyond
  • Moderator Chantelle Baier - Director, National Space Society
  • Mark Hopkins - CEO, National Space Society
  • Karlton Johnson - Chairman, National Space Society Board of Governors
  • Bruce Pittman - Chief System Engineer, NASA Space Portal
  • Christopher McKay - Senior Scientist Planetary Systems, NASA Ames Research Center
  • Forrest Ridenhour - Systems Engineer, NASA Jet Propulsion Laboratory
  • Thom Stone - Senior Computer Scientist, Millennium Integration and Engineering (MEI)
  • Darnell Isom - Designer, Legacy Effects

Location: Mission City Ballroom

Hear exclusive insights from NASA and the National Space Agency about how IoT in enabling space tech to progress out of this world including:

  • Exclusive insights into the first MarksQuake detected in April 2019
  • Experience a live demo of the Mars Max Rover 5 robot
  • See how the Digital Twin has enabled NASA to utilize advanced adaptive manufacturing and print spare parts for the Internation Space Station, in space!
  • We will also be designing LIVE using digital matte painting, an exclusive award for IoT out of Space which will become the very first award to be 3D printed in space and will become part of the 2020 IoT World Awards program 


4:00pm - 6:00pm 120 mins Free
Info
May 14th Exhibition Times: 4.00-6.00pm
Exhibition Opens, Booth Crawl Commences, Hackathon Finals and Silicon Valley AgTech Startup Pitchoff

The IoT World Exhibition opens right after the executive keynotes wrap up for 2 hours of intense networking with the highest calibre of attendees across the show. 

Booth Crawl: 4.00-6.00pm

  • Software AG - booth 409
  • BMC Software - booth 922
  • Altair - 1712
  • Berlin Partner - 525

IoT World Hackathon Finals: 4.10-4.50pm


Silicon Valley AgTech Conference - Startup Pitchoff: 5.00-6.00pm 

 Pitching Companies: 

  • VineView
  • Agrx
  • SnapDNA
  • AudioT
  • aPotforPot
  • Anitoa
  • InHouse
  • MenPaso Farms
  • BoxNearby


  • Judges:
  • Ephraim Lindenbaum, Advance Ventures
  • Jaleh Daie, Band of Angels (AgFood Tech SiG)
  • Jordan Wahbeh, Bay Angels
  • Danielle Davenport, Business Leader and Author 
  • Amit Sridharan, Mahindra Partners
  • Aaron Magenheim, AgTech Insight
6:00pm - 9:00pm 180 mins
Info
Pool Party at the Hyatt: Hosted by T-Mobile

Location: Hyatt Pool

Open for Speakers/VIPs/Press/Everything Pass holders/3 Day Pass holders/2 Day Pass holders